Forum

plegridy site reactions?

Hi All,i have been on plegridy now for 2 month’s, rotating injection sites as told but have noticed some redness and a slight swelling around my last jab which was nearly two weeks ago, no itching or any pain or discomfort, on starting plegridy my ms nurse said there coul be some site reactions tried to call her today but no one home… any advise at all. regards Tony…

Hi Tony

just spotted your post.

I was on plegridy for 18 months and had an injection site reaction after every dose.

It’s nothing to worry about in itself - if it gets itchy try not to scratch as it just get more itchy.

It’s a very common side effect, mine lasted around 12 weeks after injection, started off quite pink then would fade to an odd brown colour - like a fading bruise. I injected into legs and abdomen and the ISR was always worst and longer lasted on my legs.

Hopefully your MS nurse will have been in touch by now to reassure you.

AngC

i had bed injection site reactions on copaxone.

the nurse at my GP’s surgery told me it was early stages of aczema, which i’ve never had before but she prescribed double base gel and it worked.

don’t stress about it and leave messages for the ms nurse.

carole x

Thanks All just the jab so fingers crossed…